# SDR DALA2025083006413

- Difficulty date: August 29, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE PUNCTURES ON FWD RH WEB ON APU COMPARTMENTE ALSO WEAR ON STIFFENER BEHIND OF WEB.   FWD RH WEB ON APU COMPARTMENTE WAS REPAIRED PER B737-800 SRM 51-70-13-2R-1 REPAIR 1 AND STIFFENER BEHIND OF WEB WAS BLENDED OUT PER B737-800 SRM 51-10-02-0G PAR.6.A, STIFFENER WAS MEASURED AND ORIGINAL FLANGE IS 1.200IN AND REWORK FLANGE IS 0.100IN THEREFORE IS WITHING LIMITS PER B737-800 SRM 53-00-04-0G ALLOWABLE DAMAGE 1 PAR.4 A (2)(A) 1. (LP 1171348)
